International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 171-176

Comparison and oscillation results for delay difference equations with oscillating coefficients

Weiping Yan and Jurang Yan

Department of Mathematics, Shanxi University, Shanxi, Taiyuan 030006, China

Received 25 March 1993; Revised 28 November 1993

Copyright © 1996 Weiping Yan and Jurang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we consider the oscillation of the delay difference equation with oscillating coefficientsxn+1xn+i=1npi(n)xnki(n)=0,n0.Some comparison and oscillation results are obtained.